ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Bhosle, UN and Singh, SK (2020) Fourier-mukai transform on a compactified Jacobian. In: International Mathematics Research Notices, 2020 (13). pp. 3991-4015.

Biswas, I and Pingali, VP (2018) Metric Properties of Parabolic Ample Bundles. In: International Mathematics Research Notices, 2020 (23). pp. 9336-9369.

Navilarekallu, Tejaswi (2008) Equivariant Birch-Swinnerton-Dyer Conjecture for the Base Change of Elliptic Curves: An Example. In: International Mathematics Research Notices, 2008 . rnm164-1-rnm164-33.

Kumar, Mohah N and Rao, AP and Ravindra, GV (2007) Arithmetically Cohen-Macaulay bundles on three dimensional hypersurfaces. In: International Mathematics Research Notices, 2007 .

This list was generated on Wed Apr 14 11:25:36 2021 IST.